# SDR DALA1315040682

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Bs 1460-1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER SPLICE, FOUND CORROSION ON STRINGER 29L, BS 1460-1470.  REPLACED STRINGER IAW SRM 51-40-02, PG 2-4.
